# SDR QXEA200500720

- Difficulty date: April 22, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 18,799 hours, 26,477 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT WING DRY BAY PANEL 622AT FASTENER COUNTER SINK HOLES ARE CORRODED.  REPAIRED IAW DHC-8-200 SRM 51-20-51 AND 57-30-00-400-802, PAGE 403-406.
